# SDR 9519189966

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9330
- Make and model: Doug DC-9-31
- Aircraft serial: 47138
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: Aft Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND A .375 INCH CRACK IN THE AFT CABIN DOOR FRAME AT THE UPPER HINGE.  REPAIRED FRAME (P/N 9915565-25) PER EA 99-103317.
